# SDR NAFA20030002

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,120 hours
- Engine: Pwa R2800CB3
- Engine time: 2,077 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 16 Cylinder
- Part time: 181 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 PRECAUTIONARY ENGINE SHUT DOWN DUE TO NR 16 CYLINDER DOUBLE SHORTED SECONDARY.  REMOVED AND REPLACED NR 16 CYLINDER FRONT AND REAR SPARK PLUGS.  CHECKED GOOD.
